# SDR NACA20230613001

- Difficulty date: June 9, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 108,897 hours, 19,827 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Priority Valve
- Part number: 79275515
- Part serial: 890219
- Condition: Failed
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG PRV EICAS ON CLIMB. PERFORMED AIR SUPPLY BITE TEST PER AMM 36-23-00 FOUND L ENG PRV AND PRC FAULTS. REMOVED AND REPLACED LEFT ENG PRV PER AMM 36-11-18. OPS CHECK AND LEAK CHECK GOOD. PART IS UNKNOWN TO TRAX. PRV CONTROLLER ALSO REPLACED.
